# SDR SWAA050214

- Difficulty date: January 26, 2005
- Submitted: January 26, 2006
- Operation: Air carrier
- Aircraft: N602SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27953
- Aircraft time: 33,542 hours, 28,691 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 727c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND SHEAR TIE CORRODED IN AFT CARGO COMPARTMENT, BS 727C, RBL 3.  REMOVED AND REPLACED SHEAR TIE PER SRM.
